# SDR AALA202412109312

- Difficulty date: December 6, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 80,181 hours, 37,779 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A9057
- Condition: Overpressured
- Location: Zone 800
- Part time: 43,238 hours, 26,858 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ESCAPE SLIDE BOTTLE PRESSURE GAUGE SHOWS OVERPRESSURE INDICATION. MAINTENANCE REPLACED R-1 DOOR ESCAPE SLIDE IAW J/C 26L00025010.
